# SDR AALA982264

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN EXFOLIATED AND CRACKED APPROX 3 INCHES LONG STATION 720 PLUS 14 TO STATION 720 PLUS 18 AT STRINGER 27L.  REMOVED CORROSION BY CUTTING OUT EXFOLIATED SECTION OF SKIN.  ALODINED AND PRIMED CUT OUT.  INSTALLED SKIN REPAIR PER SRM 53-30-3 FIG 3.  (M)
